Alert archive / Maine / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 25, NWS Gray, ME

June 21, 2021Franklin County, Oxford County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 21, 2021, 6:38 PM EDT for Franklin County, Oxford County, Maine; Coos County, New Hampshire. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 6:38 PM EDT (22:38 UTC)
Expired
Jun 21, 2021, 7:30 PM EDT
In force
52 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, ME, Oxford County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 125 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:40 PM EDTTSTM WND DMG3 Nw Errol, NHTREES DOWN ON HIGHWAY 26 NEAR BLACK MOUNTAIN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:11 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

717 
WUUS51 KGYX 212238
SVRGYX
MEC007-017-NHC007-212330-
/O.NEW.KGYX.SV.W.0025.210621T2238Z-210621T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
638 PM EDT Mon Jun 21 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northwestern Oxford County in western Maine...
  West central Franklin County in western Maine...
  East central Coos County in northern New Hampshire...

* Until 730 PM EDT.

* At 638 PM EDT, a severe thunderstorm was located near Errol, or 18
  miles east of Colebrook, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rangeley, Errol, Weld, Dallas Plantation, Clarksville, Byron,
  Magalloway Plantation, Adamstown, Richardsontown, Davis,
  Parkertown, Lincoln Plantation, Rangeley Plantation, Lower
  Cupsuptic, Wentworth Location, Lang, Tim Pond, Stetsontown, Sandy
  River Plantation and Upper Cupsuptic.

This also includes...
  Bemis Mountain and Elephant Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4478 7122 4499 7121 4515 7063 4474 7058
TIME...MOT...LOC 2238Z 262DEG 28KT 4487 7112 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DS
2 follow-up statements
007 
WWUS51 KGYX 212258
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
658 PM EDT Mon Jun 21 2021

NHC007-212307-
/O.CAN.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Coos NH-
658 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2257Z 262DEG 28KT 4489 7091 

$$

MEC007-017-212330-
/O.CON.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Oxford ME-Franklin ME-
658 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN OXFORD AND WEST CENTRAL FRANKLIN COUNTIES...

At 657 PM EDT, a severe thunderstorm was located 13 miles northeast
of Errol, or 13 miles west of Rangeley, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rangeley, Weld, Dallas Plantation, Byron, Magalloway Plantation,
Adamstown, Richardsontown, Davis, Parkertown, Lincoln Plantation,
Rangeley Plantation, Lower Cupsuptic, Lang, Tim Pond, Sandy River
Plantation, Stetsontown and Upton.

This also includes...
  Bemis Mountain and Elephant Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Rangely Lake get away from the water and move indoors 
or inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2257Z 262DEG 28KT 4489 7091 

HAIL...1.00IN
WIND...60MPH
 
$$

DD
035 
WWUS51 KGYX 212323
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
723 PM EDT Mon Jun 21 2021

MEC007-017-212332-
/O.EXP.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Oxford ME-Franklin ME-
723 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OXFORD AND WEST
CENTRAL FRANKLIN COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2322Z 262DEG 28KT 4491 7068 

$$

DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:45 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 21, 5:45 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Gray ME
545 PM EDT Mon Jun 21 2021

.SYNOPSIS...
A cold front approaches from the west with showers and storms
possible this evening. Some storms could be strong to severe,
especially over northern and western areas. The cold front
gradually pushes east out over the waters late Tuesday, then
high pressure returns for a cooler and quiet end to the week.
The heat and humidity begins to build once again this upcoming
weekend.

&&

.NEAR TERM /TONIGHT/...
545PM UPDATE...
Forecast thinking hasn't changed a whole lot. Line of storms
with a few supercells ahead of it will roll into the forecast
area from the west over the next few hours, although it is not
expected to last long after it arrives. Meanwhile, fog has moved
in on the Midcoast and a Dense Fog Advisory will be issued.

ORIGINAL DISCUSSION...
Moderately unstable and well-sheared air mass in place across
the forecast area as of this Monday afternoon. The atmosphere is
ripe for severe thunderstorms. However, timing is an issue
because the best forcing for ascent remains well to our west in
the vicinity of the storms in western NY. This puts into
question what our storm coverage will be over the next 8 hours
or so. For the time being, strongest storms are likely to remain
just north of our border with Canada as well as over upstate NY
and Vermont. Cannot rule out isolated storms through 22z but
the vast majority of the forecast area will remain quiet.

As the evening begins, better lift will enter the forecast area
from the west and should allow a few strong to severe storms to
enter the watch area across northern and western NH. It'll
likely be even later for areas farther south and east. By then,
heating will be done and the boundary layer should begin to
stabilize somewhat. So if the convection currently to our west
doesn't organize greatly and have a well-balanced cold pool with
it, the storms entering the CT River Valley south of the watch
area will likely weaken and eventually dissipate as they
potentially reach central NH. However, a few storms there could
be severe upon entering the forecast area.

For southeastern NH and our Maine zones south of the mountains,
the chances for thunder or much rain for that matter doesn't
look good. Storms should fall apart for the most part before
entering these areas although a few rumbles will be possible b
prior to 06z or so.

To summarize, the best chances for severe weather will be in the
current severe thunderstorm watch area northeastward to the
western ME mountains. The next best chance will be to the south
of the watch area along the CT River. Damaging winds will be the
main threat although heavy downpours and localized flooding will
be possible if and where storms train across western zones. An
isolated tornado cannot be ruled out.

Otherwise, fog and/or low clouds will move inland early on this
evening, mainly northeast of Portland and perhaps into portions
of central ME. It could be locally dense on the Midcoast.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Mostly cloudy skies are expected on Tuesday in the wake of a
cold front that should have moved just offshore around 12z. The
question remains how much anafrontal precipitation will occur
during the day? The solutions continue to vary with the 12z
ECMWF leading the pack with a good dose of rainfall Tuesday
afternoon. Did not go that heavy handed at this time and stayed
closer to the GFS solution for now.

Skies clear out Tuesday night as high pressure moves in.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Surface high pressure will build to our southwest Wednesday
with cooler and much drier air funneling into northern New
England on northwest winds. High pressure will crest over the
area Wednesday night before settling offshore through the end of
the work week. This will bring fair weather, comfortable
humidity levels and temperatures in the upper 70s to low 80s
with cooler conditions along the coast Thursday and Friday.
Going into the weekend a long wave trough at 500 mb deepens to
our west as heights rise along the west coast of North America.
This will set up deep southwest flow allowing for temperatures
and humidity to rise Saturday into Sunday. With the increasing
heat and humidity will come the threat for showers and
thunderstorms with the best chances for precipitation holding
off until Sunday.

A cold front will be well offshore Wednesday morning with breezy
northwest winds ushering in cooler and drier air. Downsloping winds
will allow coastal areas to be the warm spot with highs into the mid
70s there to upper 60s across the north. With mostly sunny skies and
dewpoints in the 40s it will be a nice late June day. High
pressure crests over the region Wednesday night. Clear skies
and light winds will maximize what radiational cooling we can
achieve on one of the shortest nights of the year with lows
dropping to near 40F in the north to near 50F across the south.

High pressure shifts offshore Thursday and will maintain fair
weather into Friday. Persistent southerly flow around the western
edge of the high will keep coastal areas cooler than the interior
and will lead to a steady rise in humidity, although dewpoints
will not reach the 60s until Friday night. Heat and humidity
builds Saturday into Sunday as a long wave trough deepens to our
west. A frontal system will become established within the
eastern side of the trough and will slowly advance eastward.
This frontal system looks to remain to our west through the
weekend with Saturday looking to have better chances of being
dry than Sunday. Have steadily increased PoPs from 20-40 percent
Saturday to 40-60 percent Sunday. Ensembles show high
probabilities of PWATs exceeding 1.5 inches and instability
greater than 500 J/kg Sunday afternoon so this looks to be a
time to watch for strong thunderstorms and heavy rain.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
Short Term...VFR prevails over the majority of the region this
afternoon with the only exception being a marine fog and/or
stratus bank nipping the coast mainly northeast of PWM. These
lower conditions will move farther inland on the Midcoast this
evening with lowering cigs and vsbys. The question is does PWM
and PSM get into the action. For the time being latest satellite
imagery shows the low clouds remaining just east and northeast
of PWM and much farther away from PSM. Will go conservative on
both of those TAFS. Late this evening and tonight, a cold front
approaches from the west with showers and decaying storms.
On Tuesday, conditions may become MVFR everywhere in light rain
or showers.

Long Term...VFR likely Wednesday through Friday. Increasing
moisture Friday night through the weekend will bring chances for
reduced visibility in overnight fog and scattered showers.

&&

.MARINE...
Short Term...South winds will increase this evening ahead of an
approaching cold front which will also elevate seas to 4-6 ft.
A SCA is currently in effect for the outer waters. Gusts up to
30 kts may develop over all waters when a stronger jet moves
overhead later this evening. Winds decrease to below SCA levels
as low pressure enters the Gulf of Maine early Tuesday, but
waves may prolong SCA conditions. Low pressure shifts east
toward the Bay of Fundy by the end of Tuesday with an offshore
wind in its wake.

Long Term...Winds and seas expected to remain below SCA
thresholds as high pressure crosses the waters Wednesday into
Thursday and remains just to the east of the waters into
Saturday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ150-152-154.

&&

NEAR TERM UPDATE...Kimble
SHORT TERM...Ekster
LONG TERM...Schroeter
Hazardous weather outlook, Jun 21, 5:50 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
550 PM EDT Mon Jun 21 2021

MEZ022-024>028-222200-
Interior Waldo-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-
550 PM EDT Mon Jun 21 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-222200-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
550 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Locally dense fog is possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>021-023-033-NHZ004-006>015-222200-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Coastal York-
Interior Cumberland Highlands-Northern Carroll-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
550 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Tonight.

A few thunderstorms are possible this evening. Some storms could be
strong to severe with damaging winds and hail as the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ001>003-005-222200-
Northern Coos-Southern Coos-Northern Grafton-Southern Grafton-
550 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 21, 4:02 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Gray ME
402 PM EDT Mon Jun 21 2021

MEZ009-212045-
Central Somerset-
402 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SOMERSET COUNTY...

At 401 PM EDT, a strong thunderstorm was located 19 miles northwest
of Jackman, moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Soldiertown, Sandy Bay, Town Of Thorndike, Hammond, Alder Brook,
Pittston Academy Grant, Moose River, Comstock, Forsyth and Brassua.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4571 6993 4569 7049 4571 7047 4570 7044
      4573 7038 4580 7042 4580 7040 4584 7037
      4586 7031 4589 7026 4593 7026 4594 7024
      4596 7026 4597 6993
TIME...MOT...LOC 2001Z 238DEG 15KT 4578 7059

DS
Special weather statement, Jun 21, 5:14 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Gray ME
514 PM EDT Mon Jun 21 2021

MEZ009-212145-
Central Somerset-
514 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET COUNTY...

At 513 PM EDT, a strong thunderstorm was located 7 miles west of
Seboomook, or 27 miles northeast of Jackman, moving east at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Seboomook, Plymouth and Pittston Academy Grant.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4587 6965 4585 6968 4588 6971 4587 6972
      4585 6971 4583 6971 4588 6997 4597 6997
      4598 6974 4598 6968
TIME...MOT...LOC 2113Z 248DEG 20KT 4592 6988

DS
Special weather statement, Jun 21, 5:38 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Gray ME
538 PM EDT Mon Jun 21 2021

NHZ001-002-212215-
Northern Coos-Southern Coos-
538 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COOS COUNTY...

At 538 PM EDT, a strong thunderstorm was located over Bloomfield, or
9 miles southwest of Colebrook, moving northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Colebrook, Pittsburg, Dixville, Stratford, Columbia, Clarksville and
Stewartstown.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4493 7151 4496 7152 4499 7154
      4501 7151 4500 7148 4501 7147 4502 7150
      4507 7150 4513 7142 4475 7131 4472 7161
      4475 7163
TIME...MOT...LOC 2138Z 232DEG 26KT 4483 7167

DS
Special weather statement, Jun 21, 6:23 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Gray ME
623 PM EDT Mon Jun 21 2021

NHZ002-003-212300-
Northern Grafton-Southern Coos-
623 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COOS AND NORTH
CENTRAL GRAFTON COUNTIES...

At 623 PM EDT, a strong thunderstorm was located over Lower
Waterford, or near Littleton, moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Littleton, Bethlehem, Lisbon, Dalton, Lyman, Whitefield and Monroe.

This includes Interstate 93 between mile markers 123 and 131.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4434 7198 4434 7193 4435 7191 4434 7188
      4434 7185 4436 7181 4438 7182 4440 7179
      4441 7176 4440 7174 4441 7174 4442 7170
      4434 7160 4425 7193 4432 7201
TIME...MOT...LOC 2223Z 236DEG 17KT 4435 7185

Tubbs
Special weather statement, Jun 21, 6:25 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gray ME
625 PM EDT Mon Jun 21 2021

MEZ007-NHZ001-212300-
Northern Oxford-Northern Coos-
625 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COOS COUNTY...

At 624 PM EDT, a strong thunderstorm was located over Dixville, or 9
miles east of Colebrook, moving northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Colebrook, Errol, Dixville, Pittsburg, Columbia, Clarksville,
Wentworth Location, Magalloway Plantation, Lincoln Plantation and
Stewartstown.

LAT...LON 4480 7136 4501 7135 4511 7107 4483 7104
TIME...MOT...LOC 2224Z 238DEG 18KT 4489 7130

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:36 AM EDTSmall Craft AdvisoryGYX26 hr
Jun 21, 9:33 AM EDTSpecial Weather StatementGYXOxford27 min
Jun 21, 4:02 PM EDTSpecial Weather StatementGYXSomerset43 min
Jun 21, 4:14 PM EDTSevere Thunderstorm WarningGYXSomerset61 min
Jun 21, 4:33 PM EDTTornado WarningGYXSomerset42 min
Jun 21, 5:14 PM EDTSpecial Weather StatementGYXSomerset31 min
Jun 21, 5:46 PM EDTDense Fog AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo14 hr
Jun 21, 6:52 PM EDTSpecial Weather StatementGYXSomerset38 min
Jun 21, 7:06 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset39 min
Jun 21, 7:16 PM EDTSpecial Weather StatementGYXFranklin29 min
Jun 21, 7:47 PM EDTSpecial Weather StatementGYXSomerset28 min
Jun 21, 5:47 PM EDTSevere Thunderstorm WarningGYXCoos43 min
Jun 21, 6:25 PM EDTSpecial Weather StatementGYXCoos35 min
Jun 21, 6:48 PM EDTSpecial Weather StatementGYXGrafton27 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan35 min
Jun 21, 7:01 PM EDTSpecial Weather StatementGYXGrafton29 min
Jun 21, 7:36 PM EDTSpecial Weather StatementGYXCoos24 min

Nearby

Severe Thunderstorm Warnings in Maine, 2021Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.